Bortezomib-induced acute interstitial nephritis.
Аннотация
Acute interstitial nephritis (AIN) is one of the important causes of acute kidney injury (AKI) resulting from inflammatory tubulointerstitial injury induced by medications, infections and systemic diseases. Bortezomib has been increasingly used especially in renal related indications such as multiple myeloma and monoclonal gammopathy of renal significance. Severe allergic reactions from bortezomib treatment including AIN have not been described in the literature. We report a 47-year-old white man who developed biopsy-proven allergic AIN after treatment with bortezomib for his C3 glomerulonephritis. The patient's kidney function improved after treatment with glucocorticoid therapy and discontinuation of bortezomib, but worsened with recurrent AKI episode after re-initiation of bortezomib. His renal function improved after glucocorticoid therapy and discontinuation of bortezomib. To our knowledge, this is the first report of a biopsy-proven AIN from bortezomib.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.